# SDR USAA2013080600004

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 60,215 hours, 41,098 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder
- Component part number: 65C2584151M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT SIDE OF RUDDER HAS DELAMINATION AT T/E 22" FROM UPPER TIP.  REPLACED RUDDER IAW 03L70827003 & 03C70827007.
